# SDR AWXA200601856

- Difficulty date: October 17, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545855101
- Condition: Corroded
- Location: Bs 991-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-16 CHECK - NR 5935527,  CORROSION ON R2 DOOR CUTOUT THRESHOLD INNER CHORD, BS 991 - 1000, RBL 45, WL 208.  REPLACED R2 DOOR CUTOUT THRESHOLD INNER CHORD, BS 991 - 1000, RBL 45, WL 208 IAW SRM 51-40-02.
